# SDR 2005UALA00257

- Difficulty date: March 21, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 48,429 hours, 26,061 cycles
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

RETURNED TO ORD DUE TO NR 2 ENGINE OVERHEATED AND SHUTDOWN.  CREW REPORTED NR 2 ENGINE OVERHEAT INDICATION AT CLIMB.  CREW SHUT DOWN NR 2 ENGINE PER QRC.  PERFORMED TROUBLESHOOTING OF THE OVERHEAT DETECTION SYSTEM.  FOUND NR 2 ENGINE CORE DETECTOR M1122, LOOPS A & B WITH LOW RESISTANCE SHORT TO GROUND.  REMOVED AND REPLACED OVERHEAT DETECTOR CORE LOOPS A & B.  ENGINE OVERHEAT DETECTION SYSTEM TESTED NORMAL.
